MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 4.0MM X 20MM FIXED SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 4.0MM X 20MM FIXED SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-521520
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3012447612-2022-00211.
 
Event or Problem Description
It was reported that a distributor received the wrong screw in the package on two screws.The package label is for a fixed screw, but there is a variable screw in the package.There was no patient involvement.This is report two of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions device evaluation: visual inspection revealed the label on the packages state the screw is a fixed screw, part number 14-521520, however the screw in the package is a variable screw, part number 14-521620.Potential cause: root cause is being evaluated per the company's capa process.Dhr review: per dhr review, the dhr does not indicate an issue, however one has been identified per the two complaint files on system.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
4.0MM X 20MM FIXED SCREW
Common Device Name
C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15341968
Report Number3012447612-2022-00212
Device Sequence Number17402665
Product Code KWQ
UDI-Device Identifier00880304962385
UDI-Public(01)00880304962385(10)949550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-521520
Device Lot Number949550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer12/10/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown